MathSciNet Relay Station
MathSciNet bibliographic data
MR1674664 22E50 (11F70)
Hakim, Jeffrey; Mao, Zhengyu Cuspidal representations associated to $({\rm GL}(n),{\rm O}(n))$ over finite fields and $p$-adic fields. J. Algebra 213 (1999), no. 1, 129–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement